# SDR VNAA202312130005

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: MM69035000N0302
- Part serial: NA
- Condition: Nicked
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NICK (1EA) ON REAR FUSELAGE BTW FS1015.00-FS1031.00 AND STGR 18-19 RH.   NICK (1EA) ON REAR FUSELAGE BTW FS1015.00-FS1031.00 AND STGR 18-19 RH WAS BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-004-A02, FIGURE 53-61-01-991-850
